JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 1, Article 24
Applications of the Extended Hermite-Hadamard Inequality

    Authors: Z. Retkes,  
    Keywords: Convexity, Hermite-Hadamard inequality, Identities.  
    Date Received: 28/09/05  
    Date Accepted: 13/11/05  
    Subject Codes:


    Editors: Peter S. Bullen,  

In this paper we give some combinatorial applications according to a new extension of the classical Hermite-Hadamard inequality proved in [1].

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login